# SDR MALA000586

- Difficulty date: September 2, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Shield
- Condition: Chafed
- Location: Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LOWER HEAT SHIELD ON ENGINE COWL 464 AT CHAFED.  REFER TO CELSIUS TASK CARD 4526, W/O 18816.  MAINTENANCE BLENDED CHAFED AREA ON LOWER HEAT SHIELD ON ENG COWL 464AT IAW SRM 51-70-40.  MATERIAL REMOVAL OUT OF ALLOWABLE LIMIT REF SAAB SRM 51-10-10.  FABRICATED CHAFE PLATE IAW SRM 51-40-60, INSTALLED CHAFE PLATE IAW SRM 51-40-21.
